MAUDE Adverse Event Report: NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16014540
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as product remains in-situ.No x-rays or mri provided to confirm the alleged event.Multiple attempts have been made to try and retrieve further event information.Labeling review: potential adverse events and complications ".As with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: loss of sensory and/or motor function." no product malfunction reported.
 
Event or Problem Description
On (b)(6) 2018, patient underwent spinal fusion procedure at t9-s2 levels and spinal decompression at t5/6 using multiple products.Post-operative patient was experiencing no leg movement.A diagnostic imaging, ct and mri, were performed and revealed a signal change at levels t6/7.A revision procedure to extend the construct is planned.
 
Event or Problem Description
New information received indicates patients underwent a revision procedure on (b)(6) 2018.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego 92121
MDR Report Key7970247
Report Number2031966-2018-00155
Device Sequence Number1572570
Product Code NKB
UDI-Device Identifier00887517552853
UDI-Public887517552853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16014540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer10/21/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR